MathSciNet Relay Station
MathSciNet bibliographic data
MR1766431 (2001g:35256) 35R10 (35B40 35L05 35L20 45K05)
Aassila, M.; Cavalcanti, M. M.; Soriano, J. A. Asymptotic stability and energy decay rates for solutions of the wave equation with memory in a star-shaped domain. SIAM J. Control Optim. 38 (2000), no. 5, 1581–1602 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement